Alert archive / Massachusetts / Small Craft Advisories in 2019

Small Craft Advisory 82, NWS Boston/Norton, MA

June 3, 2019

NWS Boston/Norton, MA issued this small craft advisory at Jun 3, 2019, 3:51 AM EDT. It took effect at Jun 3, 2019, 9:00 AM EDT. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
Jun 3, 2019, 3:51 AM EDT (07:51 UTC)
In effect from
Jun 3, 2019, 9:00 AM EDT
Expired
Jun 4, 2019, 5:00 AM EDT
In force
20 hr
Issued by
NWS Boston/Norton, MA

The text

As transmitted.

400 
WHUS71 KBOX 030751
MWWBOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Boston/Norton MA
351 AM EDT Mon Jun 3 2019

ANZ232>235-237-031600-
/O.NEW.KBOX.SC.Y.0082.190603T1300Z-190604T0300Z/
Nantucket Sound-Vineyard Sound-Buzzards Bay-Rhode Island Sound-
Block Island Sound-
351 AM EDT Mon Jun 3 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 11 PM
EDT THIS EVENING...

The National Weather Service in Boston/Norton has issued a Small
Craft Advisory, which is in effect from 9 AM this morning to
11 PM EDT this evening.

* WINDS AND SEAS...West winds 10 to 15 kt with gusts up to 25 kt.
  Seas 2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots,
or seas 5 feet or greater, are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels, should avoid navigating in these
conditions.

&&

$$

ANZ231-251-031600-
/O.NEW.KBOX.SC.Y.0082.190603T1300Z-190604T0300Z/
Cape Cod Bay-Massachusetts Bay and Ipswich Bay-
351 AM EDT Mon Jun 3 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 11 PM
EDT THIS EVENING...

The National Weather Service in Boston/Norton has issued a Small
Craft Advisory, which is in effect from 9 AM this morning to
11 PM EDT this evening.

* WINDS AND SEAS...West winds 10 to 15 kt with gusts up to 25 
  kt. Seas 2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots,
or seas 5 feet or greater, are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels, should avoid navigating in these
conditions.

&&

$$

ANZ230-236-031600-
/O.NEW.KBOX.SC.Y.0082.190603T1300Z-190604T0300Z/
Boston Harbor-Narragansett Bay-
351 AM EDT Mon Jun 3 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 11 PM
EDT THIS EVENING...

The National Weather Service in Boston/Norton has issued a Small
Craft Advisory, which is in effect from 9 AM this morning to
11 PM EDT this evening.

* WINDS AND SEAS...West winds 10 to 15 kt with gusts up to 25 
  kt. Waves 1 to 3 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots,
or seas 5 feet or greater, are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels, should avoid navigating in these
conditions.

&&

$$

For the latest updates...please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/us.nationalweatherservice.boston.gov

You can follow us on Twitter at
@NWSBoston
5 follow-up statements
193 
WHUS71 KBOX 030752
MWWBOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Boston/Norton MA
352 AM EDT Mon Jun 3 2019

ANZ232>235-237-031600-
/O.CON.KBOX.SC.Y.0082.190603T1300Z-190604T0300Z/
Nantucket Sound-Vineyard Sound-Buzzards Bay-Rhode Island Sound-
Block Island Sound-
352 AM EDT Mon Jun 3 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 11 PM EDT THIS EVENING...

* WINDS AND SEAS...West winds 10 to 15 kt with gusts up to 25 kt.
  Seas 2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots,
or seas 5 feet or greater, are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels, should avoid navigating in these
conditions.

&&

$$

ANZ231-251-031600-
/O.CON.KBOX.SC.Y.0082.190603T1300Z-190604T0300Z/
Cape Cod Bay-Massachusetts Bay and Ipswich Bay-
352 AM EDT Mon Jun 3 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 11 PM EDT THIS EVENING...

* WINDS AND SEAS...West winds 10 to 15 kt with gusts up to 25 
  kt. Seas 2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots,
or seas 5 feet or greater, are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels, should avoid navigating in these
conditions.

&&

$$

ANZ230-236-031600-
/O.CON.KBOX.SC.Y.0082.190603T1300Z-190604T0300Z/
Boston Harbor-Narragansett Bay-
352 AM EDT Mon Jun 3 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 11 PM EDT THIS EVENING...

* WINDS AND SEAS...West winds 10 to 15 kt with gusts up to 25 
  kt. Waves 1 to 3 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots,
or seas 5 feet or greater, are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels, should avoid navigating in these
conditions.

&&

$$

For the latest updates...please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/us.nationalweatherservice.boston.gov

You can follow us on Twitter at
@NWSBoston
293 
WHUS71 KBOX 031437
MWWBOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Boston/Norton MA
1037 AM EDT Mon Jun 3 2019

ANZ232>235-237-032245-
/O.CON.KBOX.SC.Y.0082.000000T0000Z-190604T0300Z/
Nantucket Sound-Vineyard Sound-Buzzards Bay-Rhode Island Sound-
Block Island Sound-
1037 AM EDT Mon Jun 3 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WINDS AND SEAS...West winds 10 to 15 kt with gusts up to 25 
  kt. Seas 2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots,
or seas 5 feet or greater, are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels, should avoid navigating in these
conditions.

&&

$$

ANZ231-251-032245-
/O.CON.KBOX.SC.Y.0082.000000T0000Z-190604T0300Z/
Cape Cod Bay-Massachusetts Bay and Ipswich Bay-
1037 AM EDT Mon Jun 3 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WINDS AND SEAS...West winds 10 to 15 kt with gusts up to 25 
  kt. Seas 2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots,
or seas 5 feet or greater, are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels, should avoid navigating in these
conditions.

&&

$$

ANZ230-236-032245-
/O.CON.KBOX.SC.Y.0082.000000T0000Z-190604T0300Z/
Boston Harbor-Narragansett Bay-
1037 AM EDT Mon Jun 3 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WINDS AND SEAS...West winds 10 to 15 kt with gusts up to 25 
  kt. Waves 1 to 3 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots,
or seas 5 feet or greater, are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels, should avoid navigating in these
conditions.

&&

$$

For the latest updates...please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/us.nationalweatherservice.boston.gov

You can follow us on Twitter at
@NWSBoston
303 
WHUS71 KBOX 031947
MWWBOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Boston/Norton MA
347 PM EDT Mon Jun 3 2019

ANZ254>256-040400-
/O.EXB.KBOX.SC.Y.0082.000000T0000Z-190604T0800Z/
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard
and Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out
to 20 nm South of Block Island-
347 PM EDT Mon Jun 3 2019

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EDT TUESDAY...

The National Weather Service in Boston/Norton has issued a Small
Craft Advisory, which is in effect until 4 AM EDT Tuesday.

* WINDS AND SEAS...West winds 10 to 15 kt with gusts up to 25 
  kt. Seas 3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots,
or seas 5 feet or greater, are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels, should avoid navigating in these
conditions.

&&

$$

ANZ232>235-237-040000-
/O.EXT.KBOX.SC.Y.0082.000000T0000Z-190604T0000Z/
Nantucket Sound-Vineyard Sound-Buzzards Bay-Rhode Island Sound-
Block Island Sound-
347 PM EDT Mon Jun 3 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS AND SEAS...West winds 10 to 20 kt with gusts up to 25 
  kt. Seas 2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots,
or seas 5 feet or greater, are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels, should avoid navigating in these
conditions.

&&

$$

ANZ231-251-040000-
/O.EXT.KBOX.SC.Y.0082.000000T0000Z-190604T0000Z/
Cape Cod Bay-Massachusetts Bay and Ipswich Bay-
347 PM EDT Mon Jun 3 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS AND SEAS...West winds 10 to 15 kt with gusts up to 25 
  kt. Seas 2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots,
or seas 5 feet or greater, are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels, should avoid navigating in these
conditions.

&&

$$

ANZ230-236-040000-
/O.EXT.KBOX.SC.Y.0082.000000T0000Z-190604T0000Z/
Boston Harbor-Narragansett Bay-
347 PM EDT Mon Jun 3 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS AND SEAS...West winds 10 to 15 kt with gusts up to 25 
  kt. Waves 1 to 3 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots,
or seas 5 feet or greater, are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels, should avoid navigating in these
conditions.

&&

$$

For the latest updates...please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/us.nationalweatherservice.boston.gov

You can follow us on Twitter at
@NWSBoston
502 
WHUS71 KBOX 032340
MWWBOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Boston/Norton MA
740 PM EDT Mon Jun 3 2019

ANZ230-232>237-040045-
/O.CAN.KBOX.SC.Y.0082.000000T0000Z-190604T0000Z/
Boston Harbor-Nantucket Sound-Vineyard Sound-Buzzards Bay-
Rhode Island Sound-Narragansett Bay-Block Island Sound-
740 PM EDT Mon Jun 3 2019

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Boston/Norton has cancelled the
Small Craft Advisory.

Winds and seas have diminished below small craft levels.

$$

ANZ231-251-040100-
/O.EXT.KBOX.SC.Y.0082.000000T0000Z-190604T0100Z/
Cape Cod Bay-Massachusetts Bay and Ipswich Bay-
740 PM EDT Mon Jun 3 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

* WINDS AND SEAS...West winds 10 to 15 kt with gusts up to 25 
  kt. Seas 1 to 3 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots,
or seas 5 feet or greater, are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels, should avoid navigating in these
conditions.

&&

$$

ANZ254>256-040745-
/O.EXT.KBOX.SC.Y.0082.000000T0000Z-190604T0900Z/
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard
and Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out
to 20 nm South of Block Island-
740 PM EDT Mon Jun 3 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT TUESDAY...

* WINDS AND SEAS...Northwest winds 10 to 15 kt with gusts up to 
  25 kt. Seas 3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots,
or seas 5 feet or greater, are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels, should avoid navigating in these
conditions.

&&

$$

For the latest updates...please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/us.nationalweatherservice.boston.gov

You can follow us on Twitter at
@NWSBoston
014 
WHUS71 KBOX 040220
MWWBOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Boston/Norton MA
1020 PM EDT Mon Jun 3 2019

ANZ254>256-040900-
/O.CON.KBOX.SC.Y.0082.000000T0000Z-190604T0900Z/
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard
and Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out
to 20 nm South of Block Island-
1020 PM EDT Mon Jun 3 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
TUESDAY...

* WINDS AND SEAS...Northwest winds 10 to 15 kt with gusts up to 
  25 kt. Seas 3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots,
or seas 5 feet or greater, are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels, should avoid navigating in these
conditions.

&&

$$

For the latest updates...please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/us.nationalweatherservice.boston.gov

You can follow us on Twitter at
@NWSBoston

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Jun 3, 2:12 AM EDT, 1 hour 39 minutes earlier.

Area forecast discussion, Jun 3, 2:12 AM EDT, 1 hour 39 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
212 AM EDT Mon Jun 3 2019

.SYNOPSIS...
An approaching cold front will bring scattered showers and
thunderstorms this evening with a few strong to marginally
severe thunderstorms possible in western-central MA and
northern CT. Mainly dry and cooler weather Monday and Tuesday,
then scattered showers move across northern areas Tuesday night
into early Wednesday. Expect another round of showers and a few
thunderstorms late Wednesday into Thursday as a cold front
approaches. Mainly dry conditions Friday into next weekend, but
some uncertainty with timing and track of a potential system
that may approach from the southwest.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...

2 AM Update...

At 2 AM cold front moving thru RI and eastern MA with a wind
shift to the NNW and dew pts falling into the 40s. Ahead of the
front an area of showers across RI into eastern RI, moving
steadily northeast. Partial clearing already taking place in the
post frontal airmass over western MA into eastern NY. Thus trend
is for cooler/drier and less humid airmass to overspread the
region early this morning.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM TUESDAY/...
Monday...

Robust mid level trough and shortwave moves into New Eng during
Mon afternoon. Pronounced mid level cooling with 500 mb temps
dropping to -22C by late afternoon. This will result in lots of
diurnal clouds developing in the afternoon, especially interior
and can't rule out a brief shower. The column is dry so coverage
of any showers will be isolated and most locations will remain
dry. A surge of gusty west winds will accompany the trough
passage in the mid to late afternoon, with gusts to 30 mph
expected, strongest higher terrain. 850 mb temps 4-6C Mon
afternoon which supports highs 65 to around 70 degrees, cooler
higher elevations.

Monday night...

The shortwave exits in the evening, but mid level trough will
remain over New Eng with another shortwave approaching from the
NW. However, the column is dry with surface ridging building in
from the west, so other than a few clouds dry weather expected.
Chilly night with lows down into the 40s.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
Highlights...

* Dry and seasonable Tuesday, then chance for showers across N
  Mass Tuesday night into early Wednesday
* Another fast moving system brings showers and a few
  thunderstorms late Wednesday through Thursday
* Generally dry conditions late this week, possibly into next
  weekend

Overview...

H5 cutoff low across Quebec, which extends into central and
northern New England early Tuesday, should lift NE during the
day. H5 heights tend to increase as the northern stream flow
flattens out late in the day. As has been the case over the last
few weeks, should see a couple of fast moving systems in this
flow at least through mid week.

12Z models beginning to signal a blocking mid level pattern
setting up from near the Aleutian Islands across Canada to near
Iceland, generally near or N of 50N latitude, by late this week.
This may keep a dry W-NW flow in place from Friday through next
weekend. However, this will depend upon where the eastern
Canadian cutoff low sets up and whether weak troughs swing
around the low that could bring spotty showers.

Should see temps generally close to or slightly below normal
into next weekend.

Details...

Tuesday and Tuesday night...

Should see dry conditions across most areas through the
daylight hours on Tuesday, though clouds do increase from NW-SE
during the day. Starting to see leading edge of precip approach
the Route 2 area of N Mass late Tuesday as a warm front
approaches. Looks like better shot for precip holds off until
Tuesday evening across NW Mass, though. A general W-SW wind flow
in place, but cool air continues to work across the region.

POPs will increase from the Mass Pike northward Tuesday night.
The warm front may barely cross into far N Mass, but will
quickly lift NE overnight. A few showers may reach into interior
SE Mass/N RI and N CT overnight as well. Limited instability as
this warm front approaches, so have kept thunder out of the
forecast. With the SW surface winds in place, albeit light,
should see overnight lows in the mid 40s across the higher
terrain ranging to the mid 50s along the S coast and lower CT
valley.

Wednesday through Thursday...

Will see a brief break in the action early Wednesday, but the
next system quickly pushes E out of the Great Lakes. POPs
increase from W- E during the afternoon, with best shot for
precip along the S coast Wed night as another weak low moves off
the mid Atlc coast around the periphery of high pres over the W
Atlc.

Noting increasing instability moving eastward Wed night, with K
indices in the mid-upper 30s, TQ values in the upper teens and
SLIs from zero to -1. Also noting CAPES in the 500-600 j/kg
range during the day Thursday. So, have kept threat for isolated
to slight chance of thunder through the timeframe.

GEFS ensemble PWAT plume up to 1-2 SD above normal also passes
across the region, with best shot for some heavier rainfall
across southern areas Wed night. QPF amounts from 0.25 to 0.5
inches possible, across S coastal areas.

Cold front should pass around midday or early afternoon on
Thursday, so drier air should work into central and western
areas after that. Some showers may linger into early Thu night
across E MA.

Friday through Sunday...

12Z models appear to be in somewhat good agreement for this
timeframe. At this point, should see a generally dry forecast as
high pressure ridge builds SE out of central Canada. However,
questions lie in the position of H5 cutoff low pres spinning
across the Maritimes and St Lawrence seaway, which could spin a
couple of weak waves across mainly eastern areas.

Also noting the H5 cutoff system from the mid MS valley that is
tending to weaken, but its surface reflection showing a rather
good QPF swath feeding north off the Gulf of Mexico. GEFS
ensembles signaling a PWAT plume up to 2-3 SD above normal for
the OH valley region, but could be blocked well S of the region
thanks to the eastern Canadian cutoff low. Have quite a few more
model runs to see the evolution of this pattern.

&&

.AVIATION /06Z MONDAY THROUGH FRIDAY/...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Short Term /through Tuesday/...Moderate confidence.

06z update ...

Thru 12z ... Showers over eastern MA at 06z move offshore
shortly with drier post frontal airmass overspreading the area
shortly. Thus upward trends in cigs and vsby.

After 12z ...

VFR and dry runways. Only issue will be gusty west winds up to
25 kt.

Tonight ...

VFR, dry weather with gusty west winds up to 30 kt then
diminishing after 03z.

Tuesday ...

VFR, dry weather and modest west wind 10-15 kt. Low risk of
marginal MVFR-VFR late in the day in showers especially
western-northwest MA.

KBOS Terminal...Only concern today is west winds gusting up to
25 kt today continuing into early this evening

KBDL Terminal...Only concern today is west winds gusting up to
25 kt today continuing into early this evening.

Outlook /Tuesday Night through Friday/...

Tuesday Night: Mainly VFR, with local MVFR possible. Breezy.
Slight chance SHRA.

Wednesday: VFR. Breezy. Chance SHRA.

Wednesday Night: Mainly MVFR, with local IFR possible. Breezy.
Chance SHRA, slight chance TSRA.

Thursday: Mainly VFR, with local MVFR possible. Chance SHRA.

Thursday Night through Friday: VFR.

&&

.MARINE...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Short Term /through Tuesday/... High confidence.

Tonight...
Winds become S-SW this evening ahead of the cold front, then
shifting to W late tonight. Speeds below 20 kt. Poor vsbys
developing in areas of dense fog tonight, especially south
coastal waters.

Monday...
W wind gusts to 20 kt, with a few G25 kt over Boston Harbor and
eastern MA nearshore waters in the afternoon. Seas over outer
waters may reach 5 ft. SCA may be needed.

Monday night...
A period of NW gusts to 25 kt developing over the waters in the
evening.

Outlook /Tuesday Night through Friday/...

Tuesday: Low risk for Small Craft Advisory winds with gusts up
to 25 kt. Seas locally approaching 5 ft.

Tuesday Night: Winds less than 25 kt. Areas of seas approaching
5 ft. Slight chance of rain showers.

Wednesday: Low risk for Small Craft Advisory winds with gusts
up to 25 kt. Local rough seas. Chance of rain showers.

Wednesday Night: Low risk for Small Craft Advisory winds with
gusts up to 25 kt. Local rough seas. Rain showers likely,
slight chance of thunderstorms.

Thursday: Winds less than 25 kt. Areas of rough seas. Chance of
rain showers, slight chance of thunderstorms.

Thursday Night: Winds less than 25 kt. Local rough seas. Slight
chance of rain showers.

Friday: Winds less than 25 kt. Areas of seas approaching 5 ft.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...None.

&&

SYNOPSIS...KJC/EVT
NEAR TERM...Nocera
SHORT TERM...KJC/Nocera
LONG TERM...EVT
AVIATION...Nocera/EVT
MARINE...KJC/EVT
Hazardous weather outlook, Jun 3, 3:28 AM EDT, 23 minutes before
Hazardous Weather Outlook
National Weather Service Boston/Norton MA
328 AM EDT Mon Jun 3 2019

CTZ002>004-MAZ002>024-026-RIZ001>008-040730-
Hartford CT-Tolland CT-Windham CT-Western Franklin MA-
Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA-
Western Essex MA-Eastern Essex MA-Western Hampshire MA-
Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA-
Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA-
Suffolk MA-Eastern Norfolk MA-Northern Bristol MA-
Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA-
Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA-
Northern Middlesex MA-Northwest Providence RI-
Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI-
Washington RI-Newport RI-Block Island RI-
328 AM EDT Mon Jun 3 2019

This Hazardous Weather Outlook is for northern Connecticut, all of
Massachusetts east of Berkshire County, and Rhode Island.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ230>237-250-251-254>256-040730-
Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound-
Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound-
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary-Massachusetts Bay and Ipswich Bay-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island-
328 AM EDT Mon Jun 3 2019

This Hazardous Weather Outlook is for Massachusetts and Rhode
Island coastal waters.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Frank

For the latest updates...please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/us.nationalweatherservice.boston.gov

You can follow us on Twitter at
@NWSBoston

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 8:46 PM EDTSpecial Weather StatementBOXMiddlesex29 min
Jun 2, 8:51 PM EDTSpecial Weather StatementBOXFranklin24 min
Jun 2, 9:06 PM EDTSpecial Weather StatementBOXWorcester24 min
Jun 2, 9:26 PM EDTSpecial Weather StatementBOXWorcester34 min
Jun 3, 12:57 AM EDTSpecial Marine WarningBOX48 min
Jun 3, 1:16 AM EDTSpecial Marine WarningBOX33 min
Jun 2, 9:27 PM EDTSpecial Weather StatementBOX33 min

Nearby

Small Craft Advisories in Massachusetts, 2019Every small craft advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.